# SDR SWAA2021110920599

- Difficulty date: September 16, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: None
- Condition: Corroded
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

>>> CORROSION >> VERTICAL STABILIZER; RIGHT FRON SPAR FITTING PITTING CORROSION ; / [01] REMOVED BUSHING AT VERTICAL STABILIZER RIGHT FRONT SPAT FITTING AS PER B737-700 SOPM 20-50-03; [02] REMOVED CORROSION AT VERTICAL STABILIZER RIGHT FROM SPAR FITTING REF B737-7 SRM 51-10-02-0G-0 STEP 4.D(2); [03] PERFORMED HFEC INSP. ON REWORKED AREA IAW B737 NDT PART 6; 51-00-00; PROCEDURE 23. NO CRACKS NOTED  TOOL: NORTEC 600 B/C: 166316 DUE: 10/01/21; [04] PERFORMED UT THICKNESS INSP. ON REWORKED AREA IAW B 737 NDT PART 4; 51-00-00; PROCEDURE 3. MIN.THICKNESS .853' TOOL: OLYMPUS 27MG B/C: 172139 DUE: 04/01/22; [05] CORRECTION ON STEP# 4 MIN. THICKNESS IS .850'; [06] REMOVED CORROSION AT VERTICAL FIN RIGHT FROM SPAR FITTING FWD AND AFT FACES REF B737-7 SRM 51-10-02-0G-0; [07] CORRECTION: REMOVED CORROSION REF B737-7 SRM 51-10-02-0G-0 STEP 15.A(3); [08] VERIFIED STEPS 2 AND 6 AND 7.; [09] R/H FITTING MAX. MAT. REMOVAL FWD SIDE 0.004'; AFT SIDE 0.008'; [10] PREVIOUS FITTING LOSS MEAUREMENTS ENTERED IN ERROR ---- CORRECT MEASUREMENT IS R/H FWD SIDE 0.0.13'; [11] PERFORMED PENETRANT INSP ON VERTICAL STAB RIGHT FRONT SPAR FITTING IAW B737 SOPM 20-20-02; NO CRACKS TOOL USED : TFS4 B/C 170330 CALDUE: 01/22; [12] NOTE TO ADD DETAILED DIMENSIONS: VERTICAL STAB RIGHT FRONT SPAR FITTING FWD FACE SPOTFACE DIMENSION 1.750' AND AFT FACE SPOTFACE DIMENSION 1.775'.; [13] VERIFIED 12; [14] PERFORMED EA 21-155-03013. REF FAULT TTG8Q006KM87; [15] VERIFIED STEP 1; [16] VRIFIED STEP 10 AND 11
